Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Legendre functions of fractional order


Author: Marion C. Gray
Journal: Quart. Appl. Math. 11 (1953), 311-318
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/qam/56760
MathSciNet review: 56760
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/qam/56760
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society